# SDR IPXA2014031482257

- Difficulty date: February 25, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 251ZF HAS EDGE DAMAGE.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-F.
